# SDR AALA201907029017

- Difficulty date: June 30, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug MD 83
- Aircraft serial: 53616
- Aircraft time: 54,649 hours, 28,141 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Condition: Faulty
- Location: Smoke Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LAVATORY SMOKE DETECTOR CHIME SOUNDED REPEATEDLY WITH ASSOCIATED ANNUNCIATOR PANEL ILLUMINATED. MAINTENANCE REPLACED LAVATORY SMOKE ANNUNCIATOR RELAY PER AMM 26-19-00.
